# SDR HNAA2018082400208

- Difficulty date: August 20, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 34,049 hours, 29,544 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Fire
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  691     05-50  1610351  20AUG18  ORF  CLOSE
      GND CREW REPORTS LF ENG EXHAUST FIRE AT GATE
                                          25440    00 MS
      HISTORY: .
FACT  20AUG18  16:13  ORF
            INSPECTED, FOUND NO EVIDENCE OF FIRE, NO OIL POOLING
            GND RAN RESULTING IN CLEAN SHUT DOWN AND NO SMOKE.
